# SDR UALA2012061203238

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 63,351 hours, 22,424 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FAILS TEST PER MM 26-14-00.  NO SMOKE OR FIRE DAMAGE NOTED IN LAVATORY, TAMPER PROOF SEAL FOUND INTACT.
